# SDR FDEA201907031471

- Difficulty date: July 3, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 58,769 hours, 38,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STA. 580 FLOORBEAM LBL 45.50 UPPER CHORD AFT FLANGE. DOT 88-42 COMPLIED WITH EA # : F-5310-T0347950 P1 TITLE: FUSELAGE- MAINFRAME- STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
